RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1993, Volume 53, Issue 2, Pages 15–24 (Mi mz3943)  

This article is cited in 1 scientific paper (total in 1 paper)

Annihilator characterizations of Boolean rings and Boolean lattices

E. M. Vechtomov

Moscow State Pedagogical University

Full text: PDF file (1921 kB)

English version:
Mathematical Notes, 1993, 53:2, 124–129

Bibliographic databases:

Received: 25.05.1992

Citation: E. M. Vechtomov, “Annihilator characterizations of Boolean rings and Boolean lattices”, Mat. Zametki, 53:2 (1993), 15–24; Math. Notes, 53:2 (1993), 124–129

Citation in format AMSBIB
\Bibitem{Vec93}
\by E.~M.~Vechtomov
\paper Annihilator characterizations of Boolean rings and Boolean lattices
\jour Mat. Zametki
\yr 1993
\vol 53
\issue 2
\pages 15--24
\mathnet{http://mi.mathnet.ru/mz3943}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1220805}
\zmath{https://zbmath.org/?q=an:0805.06013}
\transl
\jour Math. Notes
\yr 1993
\vol 53
\issue 2
\pages 124--129
\crossref{https://doi.org/10.1007/BF01208314}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993MY10400024}


Linking options:
  • http://mi.mathnet.ru/eng/mz3943
  • http://mi.mathnet.ru/eng/mz/v53/i2/p15

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Chermnykh, “Functional representations of semirings”, J. Math. Sci., 187:2 (2012), 187–267  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:205
    Full text:95
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020